# SDR REXA2018022200165

- Difficulty date: February 22, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 20,063 hours, 19,704 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R3170767
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING CORROSION ON PAX DOOR STEP,  FOUND A CRACK.  LOCATED, AND DRILLED A NEW STEP IAW  SRM  51-40-11.
